# SDR ASOA2015050712768

- Difficulty date: April 10, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL CAP ANGLE AT FS 310.   REMOVED CORROSION ON SERVICE DOOR SILL & DAMAGE AT FS 310-333 IAW SRM 51-21-001-001-A01 & 51-12-00-001-001-A1.  INSTALLED NEW SERVICEABLE SERVICE DOOR SILL CAP ANGLE WHEN RECEIVED.  INSTALLED NEW SERVICE DOOR CAP ANGLE IAW SRM 51-42-06-001-01-A01, 51-42-21-001-001-A01.
